# SDR CHIR092320162581

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N6682D
- Make and model: Boeing 107*
- Aircraft serial: 101
- Aircraft time: 71,151 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: ST3A
- Part serial: AF534883
- Condition: False Indication
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL PRESSURE READING FLUCTUATES AT SHUT DOWN.  FOR TROUBLESHOOTING. INSTALLED 5 SEPERATE FUEL PRESSURE INDICATORS. THE FIRST INDICATOR INSTALLED P/N: SRD-3F S/N:30 SHOWED NO INDICATION OF WORKING. THE NEEDLES DID NOT MOVE. THE NEXT 4 INDICATORS ALL READ APPROXIMATLY 180 DEGREES OUT.  THE ISSUE ENDED UP BEING A FAULTY FUEL PRESSURE TRANSMITTER.  CONFIRMED ISSUE WAS WITH A PIECE OF TEST EQUIPMENT WHICH HAS BEEN REMOVED. CURRENT AND FUTURE TESTING DONE WITH ANOTHER TEST PANEL WHICH HAS GONE THROUGH EXTENSIVE TESTING TO ENSURE UNITS MEET MFR. SPECS.
